# SDR REXA2021091000726

- Difficulty date: August 30, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 15,097 hours, 11,243 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: 601R318141
- Condition: Cracked
- Location: Ice Breaker
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PAX DOOR ICE BREAK VENT LEVER CRACKED.
"	"REMOVED AND REPLACED ICE BREAK LEVER IAW MHIRJ SNIEO 601R31814   
IDENTIFIER 501. OPS CHECK GOOD. ALSO USED SNIEO 601R31703-501 FOR
INSTALL.                                                         
WVAC EMP STAMP # 769 MTC.                                        
"
